What would you like to do?
Can HIV cause hair loss?
No, it does not, if you have an allerigic reaction to a specific ingredient in the hair product than it will cause some hairloss, but it is very unlikely to go bald, since you… probably wash your hair moderately. When pomade coats the hair follicle it is blocking it's ability to grow, and it has the potential to lay dorment, but it could stay dorment for years and as soon as the pomade washes off the hair, it will grow back again. But if it stays dorment for too long then it will die and hair will never be able to grow there again. So if you apply thick greasy pomade everyday without washing your hair for a couple years, then you will definitely see some hair loss. However it is still best to wash your hair at least once a week so you can let your hair breathe some more. Elvis wore tons of pomade and he never went bald, the only thing that will make you bald is your hormones. It is best to just run your fingers through your hair every once in a while since that will stimulate hair growth. You don't lose armpit hair by wearing deodorant everyday and those products are specifically made to block pores. Good luck!
I have been on Lovaza for almost two years. About that same time I noticed that my hair was thinning and then falling out. I always had a lot of hair and wasn't concerned tha…t it wasn't growing back until I could see my scalp. I googled the drug and its side effects for hair loss and it does have it listed. I have stopped taking this drug and will see if my hair grows back.
no friend ephedra and ephedrine don't cause hair loss. ephedrine is made up of a chinese herb and it increases body temperature , alertness and blood pressure and thus helps r…educe fat. side effects are vomitting , nausea , insomnia , headaches etc. ephedrine is also used to treat cold , asthma etc. so ephedrine does not cause hair loss. dht(di-hydro testosterone causes) hairfall. you can use rogaine or minoxidill for hair loss it really helps. but use ephedrine wisely.
I can tell you that I have lost a considerable amount of hair since I started taking alendronate several months ago. In fact, the loss continues and seems to be getting worse.… I am going to stop taking alendronate for a while and see if there's a difference. I am very concerned and embarrassed about my hair loss.
Hey, I would like to draw your attention to a few causes and cures for hair fall. The few possible causes are: 1) Lack of sleep. 2) Junk food. 3) Lack of exercise. 4…) Stress 5) Hormonal imbalance 6) Illness 7) De-hydration 8) Too much exposure to the Sun. 9) Hereditary 10) Chemical treatments. The possible solutions are: 1)Use Parachute Advansed Therapie Hair Vitaliser to control hair fall and make the hair stronger and thicker. 2) Use a mild/herbal shampoo thrice a week and a reputed conditioner twice a week. 3) Apply the conditioner to the tips of the hair and not to the scalp. 4) Eat well and include fruits and vegetables in your diet. Avoid junk food. 5) Exercise, as it increases blood circulation to the scalp. 6) Relax and don't take stress as stress leads to hairfall. So sleep well. 7) Protect your hair from the Sun by wearing a scarf or a hat. 8) Drink 8-10 glasses of water to hydrate your hair and preventing it from becoming brittle. 9) If you go swimming often, wash your hair with tap water to protect your hair from chlorine in the swimmin pool's water. 10) Go in for a haircut if you need a change, not for a chemical treatment like perming and straightening. Hope these hair care tips work for you!
Only if someone with HIV cut themselves with it and got their blood on it. Then you cut yourself and allow the infected blood to enter your body.
I know only Tramadol and Morphine, two other opioids - and yes, I lost 2/3 of may hair. I used to have very long and thick hair... I don't think that it makes much sense f…or me to try another opioid. People who are suffering this side effect might have it with all opioids. I've never found a comment of s.o. writing, that a change of the opioid changed anything. It might be a rather rare side effect. I don't know. Here in Germany there's not much to find online. On English websites it occurs pretty often.
I would say methadone definately causes hair loss. I used to have really thick hair but after 7 yrs of methadone my hair is much much thinner.
Generally Sotalol doesnt cause hair loss, following are the side effects of sotalol: * fast or pounding heartbeat, chest pain, shortness of breath; * feeling li…ght-headed, fainting; * slow heartbeat; * unusual sweating, increased thirst; or * swelling, rapid weight gain.
yes it can.
Hair loss in women: if hair is coming out in clumps, or you notice circular patches of balding spots, however, there is definitely a problem, and treatment will be b…ased upon the specific cause.The following causes should be investigated if you are experiencing more-than-normal hair loss You need a strong anti-androgen topical that will stop hormones attacking your hair follicles. I say topical to avoid any nasty side affects. The strongest topical anti-androgen on the market is Androvex. I think you buy it online It'll give you regrowth and no side affects. One of the largest reasons besides cancer treatment is THYROID imbalance. Very easy to test and treat for. Answer: If your hair is falling out the best thing you can do is to see a doctor, get a physical and see a good dermatologist and an endocrinologist. They can check for thyroid issues and other conditions or deficiencies that may be causing hair loss.
parting your hair in the same place for a long time brushing your hair too much wearing a tight ponytail really often
In HIV and AIDS
Answer Short-term hair loss can result from localised radiation therapy (radiotherapy) used to treat Kaposi's sarcoma (KS) lesions, which used to be the most commonly …diagnosed HIV-related malignancy. Treatment with certain HIV medications can also affect the thickness / quality of hair, but actual hair loss (alopecia) is quite rare and can usually be reversed by a change in treatment.
Apparently so..I learnt that the hard way..Lost all my hair
Some of the side effects are Dizziness; drowsiness; dry mouth, throat, and nose; thickening of mucus in nose or throat, so nothing on hair loss. There can be exception…s but not generally.
it really does depend on how much you straighten it, but i have wavy hair myself and straighten it some mornings, and i don't notice any hair loss. don't straighten it when yo…u don't need to, or else your hair really will suffer. (make sure to use straightening products on your hair as it does help protect it) it also depends on whether you have straightened it from a young age... when you grow older, people who usually straightened their hair or dye it often find that they do have a great hair loss, that's why I don't straighten mine !